MAUDE Adverse Event Report: BAXTER HEALTHCARE - DOMINICAN REPUBLIC INTERLINK MICRO-VOLUME EXTENSION SET; FILTER, INFUSION LINE

BAXTER HEALTHCARE - DOMINICAN REPUBLIC INTERLINK MICRO-VOLUME EXTENSION SET; FILTER, INFUSION LINE
Catalog Number 1C8740
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual device was not available; however, a photograph of the single-use device was provided for evaluation.Visual inspection revealed that the set has all components and does not have any damage.No signs of a leak were observed.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
This report summarizes 1 malfunction events.It was reported that an interlink micro-volume extension set was leaking from an unspecified location.It was not specified if a patient was involved in the event.There was no report of patient injury or medical intervention associated with this event.No additional information is available.

Brand Name
INTERLINK MICRO-VOLUME EXTENSION SET
Common Device Name
FILTER, INFUSION LINE
Manufacturer (Section D)
BAXTER HEALTHCARE - DOMINICAN REPUBLIC
haina san cristobal
MDR Report Key8280044
Report Number1416980-2019-00273
Device Sequence Number18871698
Product Code FPB
UDI-Device Identifier00085412082028
UDI-Public(01)00085412082028
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue Number1C8740
Device Lot NumberDR18E21054
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2018
Initial Report FDA Received Date01/25/2019
Patient Sequence Number1